# SDR COEA2015102223804

- Difficulty date: October 22, 2015
- Submitted: December 22, 2015
- Operation: Air carrier
- Aircraft: N804HC
- Make and model: Aerosp ATR42-500
- Aircraft serial: 623
- Aircraft time: 19,476 hours, 21,268 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Door Frame
- Part number: S52376105202
- Condition: Cracked
- Location: Cargo Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

HEAVY CHECK COE & MAJOR REPAIR.  CARGO DOOR FRAME, WEB TO FLANGE RADIUS CRACKED.  REPAIR PER SRM 523100-300-809-A01.
